# SDR AALA201906069020

- Difficulty date: May 30, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 20,941 hours, 8,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53112191202
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L1 DOOR SILL HAS 1.25" DIAMETER AREA, BY 0.010" DEEP, OF CORROSION AT FR 20. REMOVED CORROSION, SPOT FACED AND INSTALLED WASHER IAW A-321 SRM 53-11-14-283-00, FIG. 10108, SH 2.
